# SDR AALA990937

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DEEP GOUGE IN FUSELAGE SKIN STATION 1309 LONGERON 19R APPROX 1 INCH LONG.  INSTALLED DOUBLER PER SRM 53-04 FIG 3A.  (M)
